# SDR FDEA201807201794

- Difficulty date: July 20, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 33,783 hours, 17,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361221321200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP AT FR 15 Y-1959 HAS CORROSION. REMOVED CORROSION PER SRM 53-12-15, MATERIAL LOSS AT FASTENER HOLE 100%, BEYOND LIMITS PER SRM 53-12-15. REMOVED AND REPLACED T-CAP, FR12 TO FR17, -Y1959 PER SRM 51-40-20 AND DWG A536-12213.
